MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPX240 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
03/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 240 cc mentor memorygel xtra breast implant prosthesis.Post-operatively, the patient was diagnosed with bilateral breast inflammation/irritation/swelling using ultrasound imaging.As a result, the patient underwent bilateral removal and replacement with mentor memorygel xtra breast implants on (b)(6) 2025.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: local reaction.The manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On may 25, 2025, mentor completed an evaluation on an image that was provided of the suspect medical device.Upon visual evaluation of the image provided in the complaint no apparent damage or visual anomalies were observed.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On july 15, 2025, the mentor analysis lab received the suspect medical device for evaluation.Paperwork received with the device provided a patient identifier.Patient identifier: (b)(6).On july 20, 2025, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection of the device.During visual evaluation, no apparent damage or visual anomalies were observed on the returned device.Swelling is a temporary normal post-operative condition.Depending on presentation, delayed swelling may require additional work-up by the surgeon.Swelling is a known complication associated with these devices and is referenced in our current product insert data sheet.Manufacturer¿s reference number: (b)(4).